# SDR FDEA202102180402

- Difficulty date: February 18, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MAIN CABIN RBL 24.75 SEAT TRACK HAS AREAS OF CORROSION ON UPPER SURFACE AT BS   1320. COMPLIED WITH FEDEX EA.# :F-5310-T039848 P1. TITLE : FUSELAGE  - MAINFRAME - RBL 24   SEAT TRACK REPAIR BETWEEN STA 1320 - 1340 - SRM REPAIR DEVIATION FOR ALTERNATE   FINISH. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW B757 SRM 51-10-02-0G AND 53-  00-52-1A FIG 101 DETAIL VII. REMOVED DAMAGE SEAT TRACK, FABRICATED, AND INSTALLED   REPAIR SECTION AND SPLICE IAW B757 SRM 53-00-52-2R REP 3 - OPTION 2.
